MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ ACCESS REAMER 40 RU; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US APG+ ACCESS REAMER 40 RU; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 223610008
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the reported device was not evaluated at the investigation site, however the device was evaluated by a depuy engineering technician and confirmed to be worn.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported reamer was blunt after the case.

Brand Name
APG+ ACCESS REAMER 40 RU
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8186466
Report Number1818910-2018-78917
Device Sequence Number2792678
Product Code HTO
UDI-Device Identifier10603295106050
UDI-Public10603295106050
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223610008
Device Lot NumberPG247297
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/20/2018
Patient Sequence Number1